# SDR DALA2016091806703

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD AND AFT PRODUCTION DOUBLERS AT FWD CARGO COMPARTMENT DOOR SKIN LOWER SECTION.  DOUBLERS WERE REPLACED IAW SRM 51-30-2 AND ERA 486624-14, MA REV ORIGINAL.
